# SDR USAABB00100

- Difficulty date: September 22, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N654US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25225
- Engine: Ge CF680C2B2
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 9392M23G12
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: T, A
- Precautionary procedure: F

## Discrepancy

PHL - ON ENGINE RUN-UP AFTER IDG MAINTENANCE, ONE OF THE LEFT ENGINE TURBINES FAILED.  MECHANICS DISCHARGED BOTH BOTTLES WHICH PROVED INEFFECTIVE IN BATTLING THE FIRE.  CFR WAS CALLED TO EXTINGUISH THE FIRE.  DAMAGE INCLUDES THE WING, PYLON, FLAP AND AILERON AS WELL AS THE ENGINE.  INCIDENT IS ATTRIBUTED TO THE FAILURE OF THE STAGE 1 HPT DISK. (M)
